U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

What can i do if my new glasses give me headache. please help.?

1 doctor answer1 doctor weighed in
Dr. Tim Conrad
Ophthalmology 36 years experience
This problem can: Only be solved by returning to where you got them. It is likely the glasses have the wrong prescription in them.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 47-year-old member asked:
Can a headache get really bad have new glasses?
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
My new glasses causes me to get headaches. How do I figure out what is wrong with new glasses?
1 doctor answer1 doctor weighed in
A 29-year-old member asked:
Are dizziness and headaches signs that you may need new glasses?
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
Is it possible for glasses with the wrong prescription to give you headaches?
1 doctor answer2 doctors weighed in
Last updated Jun 21, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.